News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: DISCHARGE PLEASE HELP!


 goldrush31 - Mon Nov 01, 2004 7:17 pm

I'm 17 and recently when I ejaculate, there has been a jelly like substance that come out with my semen. It is painful during ejaculation. I am positive it is NOT sexually transmitted or caused. It sometimes occurs and sometimes does not... I also sometiems have irritation during unrinating.

PLEASE HELP!!!! thank you.
 Dr. Tamer Fouad - Tue Nov 02, 2004 8:01 am

User avatar Goldrush,
It's possible that you have a urinary tract infection. It is normal to have some jelly like substance in your ejaculate. However, you should be examined by your doctor who may perscribe antibiotics.

Best regards,

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here